# SDR LR7A2015051200565

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS4252
- Condition: Corroded
- Location: Bs 617 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12,  FOUND FS 617 UNDERFLOOR BULKHEAD LOWER CAP HAD CORROSION AT RBL 32, WL 140.  CAP REPLACED IAW SRM 51-60 AND 51-70.
